# SDR UPS08M52359

- Difficulty date: April 4, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING FUEL TANK UPPER NR 11 STRINGER END SUSPECT CRACK.  HFEC INSP C/O & FOUND CRACK APPROX 11.5 INCH.  STR 11 SPLICE REMOVED.  ATTACHED CLIP & FASTENERS REMOVED.  SLOT OUT CRACKED AREA C/O.  HFEC INSP C/O ON SLOT OUT AREA, FOUND NO CRACK EVIDENT.  TWO EA REPAIR ANGLE FAB & HEAT TREATED.  TWO EA REPAIR ANGLES, ATTACHED CLIP & SPLICE END INSTALLED.  SEALANT ON STR 11 REPAIR AREA APPLIED.  REWORK AREA PAINTED.  LEAK CHECK SATIS.
